# SDR AALA202204284608

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,949 hours, 10,658 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 293W31723
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO DFW, EICAS MESSAGE, HYDRAULIC QUANTITY LOW C. FLIGHT DECLARED AN EMERGENCY LANDING SAFELY. REPLACED LEAKING LEFT MAIN LANDING GEAR FORWARD SIDE BRACE DOWN LOCK ACTUATOR PER AMM 32-32-04. ACCOMPLISHED SATISFACTORY LEAK CHECK PER JOB CARD 72L00029001. NO LEAKS NOTED.
